|
Volumn 67, Issue 2 2, 2003, Pages 261241-2612419
|
Random series and discrete path integral methods: The Lévy-Ciesielski implementation
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
CONVERGENCE OF NUMERICAL METHODS;
FOURIER TRANSFORMS;
MATHEMATICAL OPERATORS;
MATRIX ALGEBRA;
THEOREM PROVING;
DISCRETE PATH INTEGRALS;
INTEGRATION;
|
EID: 4243529628
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (16)
|
References (41)
|